Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 143040, 16 pages
http://dx.doi.org/10.1155/2008/143040
Research Article

Positive Solutions for Third-Order Nonlinear -Laplacian -Point Boundary Value Problems on Time Scales

School of Mathematics and Information Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 7 August 2008; Revised 8 October 2008; Accepted 9 November 2008

Academic Editor: Leonid Shaikhet

Copyright © 2008 Fuyi Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the following third-order -Laplacian -point boundary value problems on time scales: , , , , , where is -Laplacian operator, that is, , , . We obtain the existence of positive solutions by using fixed-point theorem in cones. The conclusions in this paper essentially extend and improve the known results.